I just started taking this Medicine on Sept 12th to help me sleep.
I have really bad anxiety and get bouts of insomnia for days. My physician said to take 1 10mg pill at night for 2-3 nights, then step up by 1 10mg pill for 2-3 days, up to 4 10mg pills. I started out taking 10mg a night for 2-3 nights. Nothing. It didn't make me drowsy, so I stepped up to Two pills as directed. I have come up to 40mg now and it is actually having the OPPOSITE effect on me. I take it and I start to feel anxiety build up in me and I can't sleep. My chest feels like it's on fire and my mind begins to fixate on things. So I end up being wide awake all night going through all of this hell, then around 4am my mind and body begins to calm down and I feel at peace, but still worried. And still very much awake. but as the day goes on, I begin to feel hot all over. and I begin to go through a cycle of anxiety and it just builds up until at night when I start all over.
Is it possible that I can stagger the dosages and taper off of them easily (with My doctors supervision of course, I have an appointment soon to talk about just this) without much side effects?